Spanish Language Teacher Programme

Europe/Zurich
CERN

CERN

Francisco Barradas-Solas (Comunidad de Madrid), Jeff Wiener (CERN)
Description

The Spanish Language Teacher Programme 2020 will take place from 26-31 July 2020. Lectures, on-site visits, exhibitions, and hands-on workshops will introduce its participants to cutting-edge particle physics. We hope our participants will go back to their countries as ambassadors, who pass on the subject to our next generation of physicists, engineers, IT specialists ...


Spanish Language Teacher Programme 2020:
https://indico.cern.ch/e/ESLTP20

Teacher Programme Manager:
Jeff Wiener: 0041 75 411 9010

In case of emergency:
CERN fire brigade: 0041 22 76 74444

Administrative Support:
    • 17:00 21:00
      Welcome to CERN! 503/1-001 - Council Chamber

      503/1-001 - Council Chamber

      CERN

      162
      Show room on map
    • 09:00 12:30
      Lectures 40/S2-C01 - Salle Curie

      40/S2-C01 - Salle Curie

      CERN

      92
      Show room on map
    • 12:30 13:30
      Lunch break 1h
    • 13:30 14:50
      Lectures 6/2-024 - BE Auditorium Meyrin

      6/2-024 - BE Auditorium Meyrin

      CERN

      120
      Show room on map
    • 14:50 18:00
      Visits
      • 14:50
        Antimatter Factory & Data Centre 2h 10m

        Group 1

        14:50-15:00 Walk from Building 6 to the AD
        15:00-15:45 AD
        15:45-16:00 Walk from the AD to the Data Centre
        16:00-16:45 Data Centre
        16:45-17:00 Walk from the Data Centre to the SC (Building 300)

        Group 2

        14:50-15:00 Walk from Building 6 to the Data Centre
        15:00-15:45 Data Centre
        15:45-16:00 Walk from the Data Centre to the AD
        16:00-16:45 AD
        16:45-17:00 Walk from the AD to the SC (Building 300)

      • 17:00
        Synchrocyclotron - Group 1 30m

        This group meets in front of Building 300 at 17:00!

      • 17:30
        Synchrocyclotron - Group 2 30m

        This group meets in front of Building 300 at 17:30!

    • 09:00 12:30
      Lectures 40/S2-D01 - Salle Dirac

      40/S2-D01 - Salle Dirac

      CERN

      92
      Show room on map
    • 12:30 14:00
      Lunch break 1h 30m
    • 14:00 17:00
      Workshops & Visits
      • 14:00
        Cloud Chamber Workshops & Microcosm+GLOBE Exhibition 3h

        The whole group meets in front of the S'Cool LAB at 14:00!

        Group 1

        14:00-15:30 Cloud Chamber Workshop
        15:30-17:00 Microcosm & GLOBE Exhibitions

        Group 2

        14:00-15:30 Microcosm & GLOBE Exhibitions
        15:30-17:00 Cloud Chamber Workshop

    • 17:00 19:30
      Lectures 500/1-001 - Main Auditorium

      500/1-001 - Main Auditorium

      CERN

      400
      Show room on map
    • 09:00 12:30
      Lectures 222/R-001

      222/R-001

      CERN

      200
      Show room on map
    • 12:30 13:50
      Lunch break 1h 20m
    • 13:50 15:30
      Visits
      • 13:50
        CERN Control Centre & AMS POCC 1h 40m

        The bus leave in front of the CERN hotel (Building 39) at 13:50!

        Group 1

        13:50-14:00 Transport from the CERN hotel to CCC
        14:00-14:35 CCC
        14:35-14:45 Transport from CCC to AMS
        14:45-15:20 AMS
        15:20-15:30 Transport from AMS to the CERN hotel

        Group 2

        13:50-14:00 Transport from the CERN hotel to AMS
        14:00-14:35 AMS
        14:35-14:45 Transport from AMS to CCC
        14:45-15:20 CCC
        15:20-15:30 Transport from CCC to the CERN hotel

    • 15:30 22:30
      Social Events
      • 15:30
        Discover Geneva Treasure Hunt 5h Geneva

        Geneva

        We will provide you with your personal treasure hunt brochure. Please prepare 8 CHF to buy the "Tout Genève 9h" ticket. Once you successfully finish the treasure hunt there will be a delicious cheese fondue and a treasure waiting for you!

      • 20:30
        Official Dinner of the Spanish Language Teacher Programme 2020 2h Hotel Edelweiss (Geneva)

        Hotel Edelweiss

        Geneva

        Although it's the formal dinner of the programme, please wear clothes, which you feel comfortable in. The treasure hunt will lead you directly to the
        Hotel Edelweiss
        Place de la Navigation 2
        1201 Genève
        www.hoteledelweissgeneva.com

    • 08:50 10:10
      Visits
      • 08:50
        Cryogenic Test Facility Hall SM18 1h 20m

        The bus leaves in front of the CERN hotel (Building 39) at 8:50!

        08:50-09:00 Transport from the CERN hotel to SM18
        09:00-10:00 SM18
        10:00-10:10 Transport from SM18 to the CERN hotel

    • 10:30 12:30
      Lectures 40/S2-C01 - Salle Curie

      40/S2-C01 - Salle Curie

      CERN

      92
      Show room on map
    • 12:30 14:00
      Lunch break 1h 30m
    • 14:00 17:00
      Visits
      • 14:00
        CMS Cavern 3h

        The bus leaves in front of the CERN hotel (Building 39) at 14:00!

        14:00-14:30 Transport from the CERN hotel to CMS
        14:30-16:30 CMS
        16:30-17:00 Transport from CMS to the CERN hotel

    • 17:00 19:30
      Lectures 13/2-005

      13/2-005

      CERN

      90
      Show room on map
    • 09:00 12:30
      Lectures 40/S2-D01 - Salle Dirac

      40/S2-D01 - Salle Dirac

      CERN

      92
      Show room on map